# SDR DL73S040314

- Difficulty date: April 5, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N307DL
- Make and model: Boeing 737232
- Aircraft serial: 23079
- Aircraft time: 56,527 hours, 42,199 cycles
- Engine: Pwa JT8D15
- Engine time: 45,578 hours, 36,020 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 45,578 hours, 36,020 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED T/O DCA DUE TO NR 2 ENG EPR HUNG AT 1.6, N1, N2, EGT, FF LOWER THAN NR 1.  CLEARED RUNWAY, RAN ENG TO FULL POWER OK.  SUSPECT CROSSWIND FOR THE LEFT AFFECTED NR 2.  DID STATIC RUNUP PRIOR TO 2ND T/O, NR 2 SLOWER TO ACCEL TO T/O THAN NR 1, BUT DID REACH T/O.  ALL PARAMETERS THE SAME EXCEPT N1, NR 1, 87 PERCENT, NR 2, 92 PERCENT.  REMAINDER OF FLT, ALL INST NORMAL.  REPLACED NR 2 EPR TRANSMITTER AND SERVICED BELLOWS ON NR 2 ENGINE FUEL CONTROL.  RAN ENG TO T/O POWER, ALL INDICATIONS NORMAL.
